# SDR SWI2025F00658

- Difficulty date: April 11, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 50,575 hours, 43,912 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR22R IS CORRODED BETWEEN FS574 AND FS587.  (C-CHECK RO 05/27/2025)PERFORMED STRINGER SPLICE REPAIR IAW CRJ200 SRM 53-00-03 REV. 38, DATED 03/10/2021 AND MHIRJ REO 601R-53-61-8323 REV. - -, DATED 05/21/2025.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.  COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337, NO WEIGHT CHANGE
